# SDR SWAA2019112739189

- Difficulty date: November 13, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5600
- Condition: Corroded
- Location: Bs 1016-1026
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED BETWEEN BS. 1016 TO BS. 1026, BETWEEN LBL 0 TO LBL 37.        / R&R SHEAR WEB IAW SRM & DWG.
